Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 17, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 27, 2018, 2:44 AM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2018, 2:44 AM CDT (07:44 UTC)
- Expired
- May 27, 2018, 3:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties McLean County, ND, Mountrail County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 102 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:29 AM CDT | TSTM WND GST 60 | 1 Wnw Garrison, ND | OBSERVED WIND GUST OF 60 MILES PER HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 2886 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
201
WUUS53 KBIS 270744
SVRBIS
NDC055-061-101-270830-
/O.NEW.KBIS.SV.W.0017.180527T0744Z-180527T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
244 AM CDT SUN MAY 27 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Ward County in north central North Dakota...
Northwestern McLean County in south central North Dakota...
Southeastern Mountrail County in northwestern North Dakota...
* Until 330 AM CDT.
* At 243 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Blaisdell to near Roseglen to 9
miles north of Golden Valley, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near,
Berthold and Ryder around 300 AM CDT.
Douglas around 305 AM CDT.
Foxholm and Rice Lake around 310 AM CDT.
Fort Stevenson State Park around 320 AM CDT.
Garrison around 325 AM CDT.
Other locations impacted by these severe thunderstorms include Deep
Water Creek Recreation Area, Raub, Emmet and White Shield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
4753 10137 4757 10144 4753 10159 4754 10172
4749 10184 4754 10197 4754 10202 4756 10202
4757 10204 4757 10220 4762 10227 4766 10226
4779 10218 4825 10222
TIME...MOT...LOC 0743Z 242DEG 46KT 4823 10205 4777 10187 4743 10206
HAIL...0.88IN
WIND...70MPH
$$
EDWARDS3 follow-up statements
590
WWUS53 KBIS 270802
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
302 AM CDT SUN MAY 27 2018
NDC055-061-101-270830-
/O.CON.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Ward ND-McLean ND-Mountrail ND-
302 AM CDT SUN MAY 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WARD...NORTHWESTERN MCLEAN AND SOUTHEASTERN
MOUNTRAIL COUNTIES...
At 302 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Blaisdell to 4 miles south of
Ryder to 4 miles northwest of Hazen Bay Recreation Area, moving east
at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Ryder around 305 AM CDT.
Douglas around 315 AM CDT.
Berthold and Fort Stevenson State Park around 320 AM CDT.
Garrison and Riverdale around 325 AM CDT.
Burlington, Max, Des Lacs and Foxholm around 330 AM CDT.
Other locations impacted by these severe thunderstorms include White
Shield, Raub and Emmet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
4753 10137 4757 10144 4753 10159 4754 10172
4749 10184 4754 10197 4754 10202 4756 10202
4757 10204 4757 10220 4760 10225 4766 10220
4781 10214 4825 10222
TIME...MOT...LOC 0802Z 258DEG 35KT 4823 10194 4786 10169 4756 10169
HAIL...0.88IN
WIND...70MPH
$$
EDWARDS942
WWUS53 KBIS 270817
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
317 AM CDT SUN MAY 27 2018
NDC055-061-101-270830-
/O.CON.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Ward ND-McLean ND-Mountrail ND-
317 AM CDT SUN MAY 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WARD...NORTHWESTERN MCLEAN AND EAST CENTRAL
MOUNTRAIL COUNTIES...
At 317 AM CDT, severe thunderstorms were located along a line
extending from Berthold to 5 miles southeast of Rice Lake to
Garrison, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Des Lacs around 320 AM CDT.
Foxholm around 325 AM CDT.
Burlington around 330 AM CDT.
Other locations impacted by these severe thunderstorms include White
Shield and Emmet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
4753 10137 4757 10144 4753 10159 4754 10172
4749 10184 4754 10197 4754 10202 4756 10202
4757 10204 4757 10209 4767 10198 4786 10192
4807 10200 4828 10210
TIME...MOT...LOC 0817Z 241DEG 46KT 4831 10171 4794 10146 4764 10141
HAIL...0.88IN
WIND...70MPH
$$
EDWARDS547
WWUS53 KBIS 270823
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
323 AM CDT SUN MAY 27 2018
NDC061-270832-
/O.CAN.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Mountrail ND-
323 AM CDT SUN MAY 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOUNTRAIL COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
4752 10137 4757 10144 4753 10159 4754 10172
4749 10184 4754 10201 4767 10188 4802 10187
4803 10192 4832 10192
TIME...MOT...LOC 0822Z 242DEG 46KT 4833 10164 4796 10139 4766 10134
$$
NDC055-101-270830-
/O.CON.KBIS.SV.W.0017.000000T0000Z-180527T0830Z/
Ward ND-McLean ND-
323 AM CDT SUN MAY 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN WARD AND NORTHWESTERN MCLEAN COUNTIES...
At 322 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Foxholm to 7 miles southeast of
Rice Lake to near Garrison, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Burlington around 330 AM CDT.
Other locations impacted by these severe thunderstorms include White
Shield and Emmet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4845 10142 4800 10121 4749 10129 4748 10144
4752 10137 4757 10144 4753 10159 4754 10172
4749 10184 4754 10201 4767 10188 4802 10187
4803 10192 4832 10192
TIME...MOT...LOC 0822Z 242DEG 46KT 4833 10164 4796 10139 4766 10134
HAIL...0.88IN
WIND...70MPH
$$
EDWARDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:47 AM CDT, 57 minutes earlier.
Area forecast discussion, May 27, 1:47 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 147 AM CDT Sun May 27 2018 .UPDATE... Issued at 146 AM CDT Sun May 27 2018 Update to extend severe thunderstorm watch until 4 am CDT/3am MDT. UPDATE Issued at 1208 AM CDT Sun May 27 2018 Line of thunderstorms now moving into northwest and west central North Dakota. Current forecast trends well with this line. Expect the line to progress southeastward with the into the better low level jet and moist advection now in southwest North Dakota. UPDATE Issued at 1021 PM CDT Sat May 26 2018 POPs were again scaled back a bit as there has been little development east of the main convection across eastern Montana thus far. High res models though continue to advertise development into western ND 03-05Z. Severe Thunderstorm Watch 122 continues. UPDATE Issued at 836 PM CDT Sat May 26 2018 Thunderstorm activity remains over eastern Montana, and appears to be 1-2 hours yet before far western ND will see any of this activity based on latest high res model output. Thus delayed bringing convection across the MT/ND border until closer to 03-04Z. Latest HRRR and other high res models also continue to develop convection across northern SD and into my south central and perhaps my southeast after 05Z, as the low level jet develops from the central high plains north-northeast across western/central SD into my the southern half of ND. UPDATE Issued at 704 PM CDT Sat May 26 2018 SPC went with a severe t-storm watch for most of western North Dakota now through early Sunday morning. Drier air across northwestern ND kept the watch south of the Missouri River, which high res CAMs support. The question is then what materializes later this evening as the area of storms move into central ND. There is some potential for an MCS/linear line developing and turning southeast, impacting south central ND later this evening and overnight as a strong low level jet develops across the central Dakotas. A possible eastward expansion of the watch is thus possible and will be monitored over the next several hours. && .SHORT TERM...(This evening through Sunday) Issued at 214 PM CDT Sat May 26 2018 Main highlight is the transition from dry conditions this afternoon to an increasing threat for showers/thunderstorms overnight. Severe weather with large hail and damaging winds remains possible favoring western North Dakota tonight. Mid/upper level ridge will shift from western ND this afternoon into eastern ND by 12z Sunday. Per water vapor loop, an upper level low circulating over north central Nevada will slowly translate north and east and into North Dakota Tuesday/Tuesday night. Several shortwaves will eject out from this main low until early next week. A couple shortwaves tonight traversing from south central Montana into western North Dakota will result in the development of showers/thunderstorms. CAM's show discrete cells developing in eastern Montana this evening (00z-03z), from Miles City to Glasgow, gradually morphing into a larger area after 03z. There appears to be a broken line of thunderstorms embedded within the main area that will enter western ND between 03z-06z Sunday. SPC continues with a slight risk for severe thunderstorms with large hail and damaging winds, especially western North Dakota. Further expansion and strength of the convection after midnight will be tied to the low level jet and moisture advection into central ND. For most of tonight, cloud bases will remain high across central ND, closer to the ridge axis; while lowering across the far west closest to the highest instability and approaching shortwaves and associated showers and thunderstorms mentioned above. Thus wind and hail are the primary threats. There will be a window of opportunity between 06z-12z Sunday that with an increasing low level southerly jet, moisture advection and elevated instability will lead to additional development of showers and thunderstorms for central ND late tonight through sunrise Sunday. Lingering convection early morning Sunday should wane in coverage during the day. then ramp back up Sunday evening/Sunday night, with the approach of the next mid level low. .LONG TERM...(Sunday night through Saturday) Issued at 214 PM CDT Sat May 26 2018 Periods of showers and thunderstorms, some severe per SPC remain in the forecast Sunday night through Monday night. A deeper southerly flow/moisture ensues as the main upper low from Nevada approaches. Instability and shear remain in place for severe weather especially central and southern North Dakota. A brief break in the showers/thunderstorms Wednesday as the upper low departs. Then southwesterly flow initiates again for more chances of showers/thunderstorms Friday and Saturday. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1208 AM CDT Sun May 27 2018 Hazards to aviation include strong to severe thunderstorms moving into northwest and west central North Dakota between 06-10Z. This line is forecast to move east into central North Dakota and weaken after 08-10z. Scattered showers and thunderstorms will then end after 12z. VFR is expected at all taf sites except locally in thunderstorms KDIK where IFR conditions may be met. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...KS LONG TERM...KS AVIATION...WAA
Hazardous weather outlook, May 26, 6:53 PM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 653 PM CDT Sat May 26 2018 NDZ017-018-031>033-040-041-043-044-280000- McKenzie-Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman- Adams- 653 PM CDT Sat May 26 2018 /553 PM MDT Sat May 26 2018/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight A severe thunderstorm watch is in effect until 1 AM MDT. Scattered thunderstorms are expected to develop across eastern Montana, and move into western North Dakota this evening. Large hail to around golf ball size, and damaging wind gusts to 75 mph, are the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic thunderstorms are expected Sunday through Tuesday, with severe weather possible. Chances for thunderstorms return Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Please call in your reports, or share your reports via social media. NDZ001>003-009>011-019>021-034>036-042-045>047-050-280000- Divide-Burke-Renville-Williams-Mountrail-Ward-Mercer-Oliver- McLean-Morton-Burleigh-Kidder-Grant-Sioux-Emmons-Logan-McIntosh- 653 PM CDT Sat May 26 2018 /553 PM MDT Sat May 26 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight There is a chance for strong to severe thunderstorms tonight, with large hail to quarter size and wind gusts to 65 mph possible. Stay tuned for updated information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic thunderstorms are expected Sunday through Tuesday, with severe weather possible. Chances for thunderstorms return Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ004-005-012-013-022-023-025-037-048-051-280000- Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Stutsman- La Moure-Dickey- 653 PM CDT Sat May 26 2018 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Tonight There is a chance for thunderstorms tonight, with some thunderstorms strong to possibly severe. Stay tuned for updated information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic thunderstorms are expected Sunday through Tuesday, with severe weather possible. Chances for thunderstorms return Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Heinert
In the hours before
Local storm report, May 27, 1:03 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
103 AM CDT SUN MAY 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST 2 N ALEXANDER 47.87N 103.64W
05/27/2018 M64 MPH MCKENZIE ND MESONET
SEVERE T-STORM WIND GUST MEASURE BY DAVIS
WEATHER INSTRUMENT.
&&
NJHLocal storm report, May 27, 1:16 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
116 AM CDT SUN MAY 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG 1 WNW ARNEGARD 47.81N 103.47W
05/27/2018 MCKENZIE ND PUBLIC
A BARN WAS REPORTED DAMAGED. REPORT RELAYED
BY STATE RADIO.
&&
NJHLocal storm report, May 27, 2:02 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
202 AM CDT SUN MAY 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND GST 9 WNW CHARLSON 48.09N 103.07W
05/27/2018 E60 MPH MCKENZIE ND PUBLIC
PUBLIC REPORT OF A 60 MPH WIND GUST AND
HEAVY RAIN. LOCATION WAS TOBACCO GARDEN BAY
REC AREA.
&&
NJHSpecial weather statement, May 27, 2:02 AM CDT, 42 minutes before
Special Weather Statement National Weather Service Bismarck ND 102 AM MDT SUN MAY 27 2018 NDZ017-031-032-270745- McKenzie ND-Golden Valley ND-Billings ND- 102 AM MDT SUN MAY 27 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GOLDEN VALLEY... NORTHWESTERN BILLINGS AND SOUTHWESTERN MCKENZIE COUNTIES UNTIL 145 AM MDT... At 101 AM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Trotters, or 13 miles northeast of Wibaux, moving northeast at 25 mph. Penny size hail and wind gusts to 50 mph will be possible with this storm. Locations impacted include... Trotters. A Severe Thunderstorm Watch remains in effect until 300 AM MDT for southwestern and northwestern North Dakota. LAT...LON 4736 10404 4754 10369 4721 10345 4705 10404 TIME...MOT...LOC 0701Z 246DEG 23KT 4716 10405 EDWARDS
Special weather statement, May 27, 2:11 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Bismarck ND
211 AM CDT SUN MAY 27 2018
NDZ035-036-046-047-270745-
Kidder ND-Logan ND-Burleigh ND-Emmons ND-
211 AM CDT SUN MAY 27 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KIDDER...
SOUTHEASTERN BURLEIGH...LOGAN AND NORTHEASTERN EMMONS COUNTIES UNTIL
245 AM CDT...
At 211 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Sterling to 5 miles northwest
of Lehr. Movement was northeast at 25 mph.
Half inch hail and wind gusts to 50 mph will be possible with these
storms.
Locations impacted include...
Napoleon, Steele, Sterling, Lehr, Braddock, Driscoll, Burnstad,
Moffit, Kintyre and Beaver Lake State Park.
LAT...LON 4664 10045 4700 10024 4670 9945 4663 9945
4663 9927 4654 9903 4650 9904 4628 9932
4628 9952
TIME...MOT...LOC 0711Z 211DEG 23KT 4666 10032 4632 9944
EDWARDSLocal storm report, May 27, 2:12 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
212 AM CDT SUN MAY 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM TSTM WND DMG 7 SSE ARNEGARD 47.81N 103.47W
05/27/2018 MCKENZIE ND PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
WNW ARNEGARD. A BARN (MOBILE HOME SIZED) WAS
HEAVILY DAMAGED. ESTIMATED WINDS WERE 70
MPH.
&&
NJHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:06 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 54 min |
| May 27, 12:11 AM CDT | Special Weather Statement | BIS | Williams | 34 min |
| May 27, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 65 min |
| May 27, 1:43 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| May 27, 2:02 AM CDT | Special Weather Statement | BIS | Golden Valley | 43 min |
| May 27, 2:11 AM CDT | Special Weather Statement | BIS | Logan | 34 min |
| May 27, 2:49 AM CDT | Special Weather Statement | BIS | Mercer | 41 min |
| May 27, 2:58 AM CDT | Special Weather Statement | BIS | Burleigh, Dickey, Kidder, LaMoure, Logan | 47 min |
| May 27, 3:28 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Mercer, Ward | 62 min |
| May 27, 4:03 AM CDT | Special Weather Statement | BIS | Foster, LaMoure, Sheridan, Stutsman, Wells | 42 min |
| May 27, 4:05 AM CDT | Special Weather Statement | BIS | Burleigh, Grant, Morton, Oliver | 25 min |
| May 27, 4:13 AM CDT | Special Weather Statement | BIS | Sheridan | 32 min |
| May 27, 4:45 AM CDT | Special Weather Statement | BIS | Sheridan | 30 min |
| May 27, 5:20 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 55 min |
| May 27, 7:37 AM CDT | Special Weather Statement | BIS | McIntosh | 53 min |
| May 27, 9:11 AM CDT | Special Weather Statement | BIS | LaMoure | 49 min |
| May 27, 10:26 AM CDT | Special Weather Statement | BIS | Stutsman | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.